# SDR UIEA2024080200771

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,452 hours, 9,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND TRACK - SUBSTITUTE WAS CRACK AT M/D BETWEEN STA 980 ~ STA 1000, LBL 75.( 1. REMOVED AFFECTED FASTERNERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 101 2. REPAIR DAMAGE AREA IAW W/S #40561 (SRM 53-00-52-2R-13 REV 101) 3. INSTALLED FASTERNERS IAW SRM 51-40-02-0G-0 REV 101 AND DWG 65B38250 SHEET 17 REV A, SHEET 9 REV B, SH 20 REV-, 65B16004 SHEET 4 REV A. 4. JOB COMPLETED AND CONDITION CHECK NORMAL.
